# SDR 20000420AP007

- Difficulty date: January 21, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: PLAL7075T76511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIR AT FORWARD SEAT TRACK BL 18.3L FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK AND PREVIOUS REPAIRED AREA IAW SAAB SRM 53-70-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
